Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The logically simplest form of the infinity axiom


Authors: Franco Parlamento and Alberto Policriti
Journal: Proc. Amer. Math. Soc. 103 (1988), 274-276
MSC: Primary 03E30
DOI: https://doi.org/10.1090/S0002-9939-1988-0938682-2
Note: Proc. Amer. Math. Soc. 108, no. 1 (1990), pp. 285-286.
MathSciNet review: 938682
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a way of expressing the existence of infinite sets in the first order set theoretic language, which is of the lowest possible logical complexity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E30

Retrieve articles in all journals with MSC: 03E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938682-2
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society